like I have?
I have taken many hypertensive meds. through the years but not this particular one. I have taken Topomax before and many meds. of this class. In short, I have had problems with my hair for many years now. My internist finally sent me to a dermatologist after my hair loss had gotten no better with Synthroid with normal blood test results now. This is for hypothyroidism which was caused by my mood stabilizer, Lithium. Anyway, they feel it's from meds. and hormonal levels which has always been a tough thing for me also. Taking Biotin daily is about the best thing you can do when needing the meds. that can effect our hair loss. Hope this helps you out a little and good luck to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take norvasc 10mg and hyzaar 50-12.5 one a day, can I change hyzaar for hydrochlorothiazide 25mg,?
Posted 14 Mar 2010 • 1 answer
Hyzaar - I experienced hair loss on losartan hctz 100/25 mg and I have lost alot of hair and my hair
Posted 29 Oct 2011 • 2 answers
Posted 19 Mar 2012 • 1 answer
Posted 27 Mar 2012 • 1 answer
Posted 25 Jun 2017 • 1 answer